MAUDE Adverse Event Report: AV-TEMECULA-CT PLUS 30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

AV-TEMECULA-CT PLUS 30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Catalog Number 1000185
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: it was reported that an expired plus 30 priority pack device was sent to the customer.The indeflator was returned inside the unopened chipboard box and unopened tray.The expiration dates on the chipboard box and tray labels were 2018-01-31, confirming the reported issue.The complaint investigation determined the product had been shipped with an incorrect expiration date.On june 26, 2018, abbott vascular decided to initiate a voluntary field action for this product.Abbott vascular submitted medwatch # 2024168-2018-05114 on june 28, 2018 with notification of the voluntary recall, (remedial action initiated).Corrective action has been implemented per site operating procedures.The product will continue to be trended.The additional 87 priority pack (ppak) devices referenced are being filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that 88 expired units of ppak devices were sent to the account.There was no clinically significant delay in the procedure and no patient involvement.No additional information was provided.

Brand Name
PLUS 30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7684112
Report Number2024168-2018-05401
Device Sequence Number10974760
Product Code MAV
UDI-Device Identifier08717648013607
UDI-Public08717648013607
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K896849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number1000185
Device Lot Number60047593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1